# SDR UIEA2024072600755

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 52,979 hours, 9,678 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1000 FRONT SPAR SHEAR TIE LBL 57.50 FOUND CRACK( SHEAR TIE REPLACED AS PER ATLAS AIR EO 4453C024 REV.4 PART 5 STEP 2 CONDITION 8 AND RI-53-12-17026 REV.A. NO FURTHER DEFECTS NOTED )
